Each caplet contains ibuprofen 200 mg and pseudoephedrine 30 mg. If you are taking this medication regularly and you miss a dose, take it as soon as.
Your pharmacist or doctor has weighed the risks of you taking NUROFEN® COLD AND FLU contains the active ingredients ibuprofen and pseudoephedrine.
I'd check with you pharmecist, but they usually are okay in the OTC's. bookgirl, Sep 9 If the Sudafed has tylenol in it as well, no - I wouldn't take it. The ibuprofen will prob upset my stomach, but will help my migraine better.
Patient Reviews of Doctors. Log in if you're already registered or take a look at the unread posts. Ask your doctor before using ibuprofen and pseudoephedrine if you take an antidepressant such as citalopram, escitalopram, fluoxetine Prozacfluvoxamine, paroxetine Paxilsertraline Zolofttrazodone, or wtih. Watch out for: Most people run into issues when trying to cure a hangover. Tell your doctor or prescriber about all prescription, over-the-counter non-prescriptionand herbal medications that you are taking.
Medical conditions: If you have heart disease, high blood pressure, thyroid disease, narrow angle glaucoma, diabetes, or difficulty in urination due to enlargement of pseudiephedrine prostate gland, you should not take this medication unless directed by a doctor. I should note that I don't go wildly mixing drugs together. Director of Clinical Content. Health Solutions From Our Sponsors. If such side effects happen, patients should immediately discontinue Advil and call their doctor. Otherwise it's just lots and lots of water. Thanks for checking on me bristols.
Monica goofing around